Doctor insights on:
Terrible insomnia,due to pain take already,dilaudid,zoplicone 7.5,vimova, what do I do? Awaiting knee replacement,rheumatoid arthritis,reasons for pai
Sleep disorder in which there is inability to fall asleep &/or stay asleep, followed by daytime functional impairment. It accompanies several sleep, medical, or psychiatric disorders. It can occur at any age, but more common in elderly. It can be short-term (up to 3 weeks) or long-term. It can lead to memory impairment, mood changes, & increase risk of ...Read more
Side effects??: They aren't really effects on the side, but what the drug does. Any opioid can cause physical dependency, and the main "side effect" of a Dilaudid (or heroin, or oxycodone) dependency is that if you don't have it, you go into withdrawal, which can be severe, with nausea/vomiting/diarrhea, muscle pain, anxiety, insomnia. Other effects of use are constipation edema, low testosterone and overdose. ...Read more
Released from hospital taking 18 mg/day dilaudid 4 weeks ago, tapered myself down to 1mg morning and night- if I go cold turkey tomorrow will I have withdrawal symptoms
You may: Going to nothing may cause some withdrawal, but it may be mild and tolerable, and within a week should mostly resolve. Expect fatigue, mild insomnia, loose bowel. Can take some immodium. Lots of fluids if having more symptoms or difficulty talk to your doctor. ...Read moreSee 1 more doctor answer
Can opiates cause anxiety? Am on Percocet, Dilaudid & muscle relaxant for severe leg pain. Outlook for healing is good yet I am very anxious. Thanks.
Opiates effects: Thank you for informing about Kidney and Ureter stones, Anemia and Insomnia. Dilaudid can cause Anxiety, Both Percocet and Dilaudid are narcotic pain medications and can be habit forming. Anxiety can be due to your Kidney and Ureter stones, stresses of relationship, marriage, separation, loneliness and finances. See Urologist for Diagnosis. See Psychiatrist for Therapy, Pain Management, Relaxation ...Read more
How do I know if i've taken too many pills (dilaudid)and need medical help? I don't need2b told about mental health.
Yes: That is a very large amount of dilaudid. Dilaudid is a powerful narcotic and opioid naive patients will normally start around 1-2 mg. I am not sure why you are asking, but please do not take this large of a dose and if you have and you do not normally take opioids, please have someone take you to the er. Otherwise, a 20mg dose at once should be avoided. I hope this answer helps. ...Read moreSee 1 more doctor answer
There is no "best": It's a narcotic/opioid.. All Opioid drugs work by binding to opioid receptors in the brain, spinal cord, and other areas of the body. They reduce the sending of pain messages to the brain and reduce feelings of pain. They have slight differences in their side effects, but overall they are quite similar. There is no " best " ...Read more
- Talk to a doctor live online for free
- Biotin can cause insomnia
- Can insomnia kill you?
- Can i die of insomnia?
- Ask a doctor a question free online
- Flu insomnia
- Insomnia in adults
- Is dilaudid stronger than demerol?
- Can zoloft cause insomnia?
- Talk to a pain management specialist online for free